# SDR QXEA2018052900198

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 10,314 hours, 11,109 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED HOT CAUTION ILLUMINATED IN FLIGHT ON DECENT. BLEED SELECTION WAS IN MIN AND DE-ICE WAS ALL OFF. REMOVED FROM SERVICE. INTERROGATED CDS AND FOUND ECS FAULT CODES 1302 AND 7006. PERFORMED FIM TASKS 36-10-00-810-866 AND 36-20-00-810-802. PERFORMED AMM TASK 36-11-00-710-802, OPERATIONAL TEST OF THE BLEED AIR SYSTEMS. FAULT CODES CLEARED AND DID NOT REOCCUR. NR 2 BLEED HOT CAUTION DID NOT ILLUMINATE. RETURNED TO SERVICE.
